# SDR YENA2022121201248

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N974JT
- Make and model: Airbus A321-231
- Aircraft serial: 07448
- Aircraft time: 22,239 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL AT LEVEL STR23R LOC. BTW FR66/FR68 PASSENGER CABIN; (RESOLVED ON W/O: 1188724 TASK CARD: NR-00009 ) PERFORMED PERMANENT REPAIR OF LOWER SILL AT LEVEL STR23R LOC. BTW FR66/FR68 IAW A321 SRM 53-41-14-300-001 STEP 2.AN ITEM (1) THRU (22) AND FIG.001 PRINCIPLE 5. WORK COMPLETED BY AEROMAN NR# 2022-635514. END.'
